# SDR CALA2017121304425

- Difficulty date: December 13, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 70,435 hours, 18,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 1461V54476
- Condition: Corroded
- Location: Bs 1470
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-53-3-6338) AFT CARGO FLOOR STGR AT RBL 7.55 HAS CORROSION AT 2EA NUTPLATES ON UPPER AND LWR SURFACE AT STA 1470. (96-43) ACCOMPLISHED PERMANENT REPAIR ON AFT CARGO FLOOR STGR AT STA 1470 RBL 7.55 IAW B757-200 SRM 53-00-53 REPAIR 1 FIG 201.
